We report on a numerical study of codimension-three resonant inclination flip homoclinic orbits. Two cases of unfoldings are presented: one with a single homoclinic doubling, and the other containing a homoclinic-doubling cascade. Our results confirm the unfoldings given in (A.J. Homburg and B. Krauskopf, ``Resonant homoclinic flip bifurcations'', DANSE preprint, 53/98, 1998).
Postscript copy of the paper (138KB).
|Publication status||Published - 1999|
Additional information: Preprint of a paper later published by IOP Publishing (2001), Nonlinearity, 14(3), 597-621, ISSN 0951-7715